Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2017 (2017), Article ID 6095293, 7 pages
Research Article

A New Subclass of -Janowski Type Functions Associated with Ruscheweyh Derivative

1Department of Mechanical Engineering, Sarhad University of Science & IT, Landi Akhun Ahmad, Hayatabad Link, Ring Road, Peshawar, Pakistan
2Department of Mathematics, COMSATS Institute of Information Technology, Wah Cantt, Pakistan
3Department of Statistics & Mathematics, PMAS-Arid Agriculture University, Rawalpindi, Pakistan

Correspondence should be addressed to Shahid Mahmood

Received 25 February 2017; Accepted 13 April 2017; Published 3 May 2017

Academic Editor: John R. Akeroyd

Copyright © 2017 Shahid Mahmood et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shahid Mahmood, Sarfraz Nawaz Malik, Saima Mustafa, and S. M. Jawwad Riaz, “A New Subclass of -Janowski Type Functions Associated with Ruscheweyh Derivative,” Journal of Function Spaces, vol. 2017, Article ID 6095293, 7 pages, 2017. doi:10.1155/2017/6095293